MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP; BONE FIXATION PLATE

ARTHREX, INC. KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP; BONE FIXATION PLATE
Model Number KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex employee via email that the button from ar-8925ss syndesmosis tightrope xp broke off the inserter.An ar-2658tr knotless distal clavicle plate button tightrope deployed too early.Everything was removed from inside the patient.This was discovered during a procedure on (b)(6) 2024.Additional information received on 4/30/2024: this was discovered during a clavicle fx procedure.The case was completed using a new ar-8925ss syndesmosis tightrope xp.Ar-2658tr knotless distal clavicle plate button tightrope came off the inserter and was stuck under the clavicle but was removed without any problem.Additional anesthesia was not needed as the case was not delayed.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion, prying/leveraging the device during insertion.

Brand Name
KNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19395413
Report Number1220246-2024-03895
Device Sequence Number7800076
Product Code HRS
UDI-Device Identifier00888867271814
UDI-Public00888867271814
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS DIS CLAV PLATE BUTTON TIGHTROP
Device Catalogue NumberAR-2658TR
Device Lot Number15160733
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown